Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The dual of a space with the Radon-Nikodým property

James Bryan Collier

Vol. 64 (1976), No. 1, 103–106
Abstract

Two characterizations of a Banach space with the Radon-Nikodym property are proved here. The first shows its equivalence with a condition on the dual space which is somewhat weaker than that of being an Asplund space. This leads to a second characterization by a renorming property.

Mathematical Subject Classification
Primary: 46B05, 46B05
Milestones
Received: 18 September 1975
Published: 1 May 1976
Authors
James Bryan Collier